# SDR CA190313004

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 42,006 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DEPARTED WITH THE NUMBER 2 BLEED INOP...ON DESCENT CREW LOST THE WING ANTI ICE FOLLOWED BY THE NUMBER 1 PACK. CREW REQUESTED STEEPER RATE OF DESCENT , BUT ATC WAS NOT ABLE TO ACCOMMODATE. CREW GOT WARNING FOR SEVERE ICE ACCRETION .  RESOLUTION PRV REPLACED AS PER AMM 36-11-52 ENG RUN CARRIED OUT NO FAULT FOUND.
